MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE - CURAD; DT FAB KNCKL/FNGRTP BNDGS 20CT, 12/CS

MEDLINE INDUSTRIES, LP MEDLINE - CURAD; DT FAB KNCKL/FNGRTP BNDGS 20CT, 12/CS
Catalog Number CURDT45246
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per email, customer states bandages do not stick at all coming off after 5 min.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per email, customer states bandages do not stick at all coming off after 5 min.

Brand Name
MEDLINE - CURAD
Common Device Name
DT FAB KNCKL/FNGRTP BNDGS 20CT, 12/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25153043
Report Number1417592-2026-01158
Device Sequence Number16138593
Product Code KGX
UDI-Device Identifier00197344110479
UDI-Public00197344110479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCURDT45246
Device Lot Number250201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown